The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Re: Bad Side Effect of BRAF Drug

Forums General Melanoma Community Bad Side Effect of BRAF Drug Re: Bad Side Effect of BRAF Drug

    Jan in OC
    Participant

      Just an update on Dirk

      Just got back from a full day at UCLA, blood, CT, Dr Visit…End result is, he has Shingles!  Didn't even see that one coming!  They took him off the BRAF drug for a week or so until this clears up.  Gave him Valtrex (antibiotic) and Relafen (for pain & inflamation).  Dr said this is common in people with compromised immune systems, like cancer.  He assured us it is NOT related to the BRAF drug.  We did not have time to get the results of his CT, so we will hear about that later this week.

      Jan

    About the MRF Patient Forum

    The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

    The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.